MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4 NBP, SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4 NBP, SPO2
Model Number 863283
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suresigns vs4 nbp, spo2 had a defective loudspeaker.It is unknown if there was still sound coming from the device at the time of the event.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
E1: (b)(4).A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The following functional tests were performed: a field service engineer (fse) went onsite to evaluate the device and found that the speaker was defective.A quote for a replacement speaker was provided to the customer.Based on the information available, the cause of the reported problem was the speaker.The reported problem was confirmed.The customer was provided with a quote for a replacement speaker.The customer is taking responsibility to correct/repair the device.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
It was reported that the suresigns vs4 nbp, spo2 had a defective loudspeaker.A good faith effort (gfe) was performed to clarify if the speaker produced sound at the time of the event, but the information was unknown.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
SURESIGNS VS4 NBP, SPO2
Common Device Name
SURESIGNS VS4 NBP, SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20651616
Report Number1218950-2024-00796
Device Sequence Number8219081
Product Code DSJ
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown